Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 125–160 (Mi umn8821)  

This article is cited in 12 scientific papers (total in 13 papers)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

On difference equations of mathematical physics

R. Courant, K. Friedrichs, H. Lewy


Full text: PDF file (4615 kB)

Citation: R. Courant, K. Friedrichs, H. Lewy, “On difference equations of mathematical physics”, Uspekhi Mat. Nauk, 1941, no. 8, 125–160

Citation in format AMSBIB
\Bibitem{CouFriLew41}
\by R.~Courant, K.~Friedrichs, H.~Lewy
\paper On difference equations of mathematical physics
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 125--160
\mathnet{http://mi.mathnet.ru/umn8821}


Linking options:
  • http://mi.mathnet.ru/eng/umn8821
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “The method of intrinsic boundary conditions in the theory of difference boundary value problems”, Russian Math. Surveys, 26:3 (1971), 117–176  mathnet  crossref  mathscinet  zmath
    2. F. T. Baranovskii, “The Cauchy problem with modified initial data for the generalized Euler–Poisson–Darboux equation”, Math. USSR-Sb., 48:1 (1984), 141–157  mathnet  crossref  mathscinet  zmath
    3. S. V. Gaǐdomak, “On the stability of an implicit difference scheme for a linear differential-algebraic system of partial differential equations”, Comput. Math. Math. Phys., 50:4 (2010), 673–683  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
    4. Ladutenko K.S., Belov P.A., “Modelirovanie integralnykh skhem nanofotoniki: metod fdtd”, Nanosistemy: fizika, khimiya, matematika, 3:5 (2012), 42–61  elib
    5. È. A. Sosnin, A. N. Korzenev, S. M. Avdeev, D. K. Volkind, G. S. Novakovskii, V. F. Tarasenko, “Numerical simulation and experimental study of thermal and gas-dynamic processes in barrier-discharge coaxial excilamps”, High Temperature, 53:4 (2015), 558–563  mathnet  crossref  crossref  isi  elib  elib
    6. S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn, “Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)”, Russian Math. Surveys, 70:6 (2015), 1183–1210  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. N. M. Evstigneev, “O postroenii i svoistvakh WENO-skhem pyatogo, sedmogo, devyatogo, odinnadtsatogo i trinadtsatogo poryadkov. Chast 1. Postroenie i ustoichivost”, Kompyuternye issledovaniya i modelirovanie, 8:5 (2016), 721–753  mathnet  crossref
    8. I. V. Matyushkin, “Kletochno-avtomatnye metody resheniya klassicheskikh zadach matematicheskoi fiziki na geksagonalnoi setke. Chast 1”, Kompyuternye issledovaniya i modelirovanie, 9:2 (2017), 167–186  mathnet  crossref
    9. S. A. Kurkin, A. A. Badarin, A. A. Koronovskii, N. S. Frolov, A. E. Hramov, “Modeling instabilities in the relativistic electronic stream in the medium CST Particle Studio”, Math. Models Comput. Simul., 10:1 (2018), 59–68  mathnet  crossref  elib
    10. A. A. Aganin, N. A. Khismatullina, “Raschet dvumernykh vozmuschenii v uprugom tele”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 159, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2017, 143–160  mathnet  elib
    11. A. A. Aganin, N. A. Khismatullina, “Raschet voln v uprugo-plasticheskom tele”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 160, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2018, 435–447  mathnet
    12. I. I. Potapov, K. S. Snigur, “O reshenii uravneniya Eksnera dlya dna, imeyuschego slozhnuyu morfologiyu”, Kompyuternye issledovaniya i modelirovanie, 11:3 (2019), 449–461  mathnet  crossref
    13. D. V. Tunitsky, “Multivalued solutions of hyperbolic Monge-Ampère equations: solvability, integrability, approximation”, Sb. Math., 211:3 (2020), 373–421  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук
    Number of views:
    This page:2216
    Full text:1210
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022